MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE; SHOULDER INSTRUMENT - RESECTION GUIDE

DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE; SHOULDER INSTRUMENT - RESECTION GUIDE
Catalog Number 620010002
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the resection pin was stuck in the inhance cut guide.User hit a suture anchor and bent.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that resection pin stuck in enhance cut guide.User hit a suture anchor and bent.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned sample revealed that silhouette resection guide has an unk pin guides stuck through the divergent pin hole.Additionally, was found deformed one edges of the device.The observed jammed condition of the device consistent with the pin being drilled into the divergent pin hole in an misaligned position.The observed deformed of the device appears to result from a combination of heavy use and exposure to unintended forces, such as prying motions applied during repeated assembly and disassembly.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition the overall complaint was confirmed as the observed condition of the silhouette resection guide would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
SILHOUETTE RESECTION GUIDE
Common Device Name
SHOULDER INSTRUMENT - RESECTION GUIDE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22071770
Report Number1818910-2025-08367
Device Sequence Number8530600
Product Code MBF
UDI-Device Identifier10603295538974
UDI-Public(01)10603295538974(10)176265
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620010002
Device Lot Number176265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown